# SDR MWEA98932

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 5910082
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRANCE DOOR GOUGED AT ATTACH ANGLE AT TOP AFT CORNER OF DOOR TORQUE BOX FS 200.  MTC FABRICATED AND INSTALLED ANGLE.
